Posted by Bob (188.8.131.52) on June 06, 2001 at 14:21:13:
In Reply to: Hi Michelle - a word about antibiotics... posted by Margi on June 06, 2001 at 10:03:25:
stay away from
Yogurt is the exception (according to my research) as long as it is the unflavored 'plain' kind. Add your own fresh fruit. I took antibiotics, because they were prescribed and ended-up, on more that one occasion, being so sick that everything I ate went right through me. I lost almost 15 pounds (one time). Because of this they started running all kinds of other tests. My own curiousity led me to read all the nutritional information I could get my hands on. I started to eat yogurt and take acidophyllis (sp?) supplementally, and almost immediately (within two days) I noticed a marked improvement. Mind you, I've still taken antibiotics, but not for protracted lengths of time when I believed it was something that the doc was giving me so he could move on to another patient. I really hate to see such young kids dealing with these type of headaches...
Post a Followup